◎学院首页   ◎加入收藏夹  
首页  师资队伍  周汝光
周汝光

 

  • 个人简历

周汝光,男,汉族,中共党员,1965年9月出生于江苏靖江,理学博士,教授,苏州大学博士生导师。江苏师范大学副校长,江苏省工业与应用数学学会副理事长,江苏省国际教育交流协会副会长。

1986年本科毕业于江苏师范大学(原徐州师范大学)数学系,获理学学士学位;1989年硕士毕业于郑州大学基础数学专业,获理学硕士学位;1997年博士毕业于复旦大学基础数学专业,获理学博士学位。博士论文获2000年全国优秀博士论文。

1989年7月起在江苏师范大学工作至今。期间1998年-2001年多次在香港城市大学访问研究,2001年-2002年获德国洪堡基金在德国Paderborn大学访问研究一年,2008年以高级访问学者身份在美国南佛罗里达大学访问研究。1989年破格晋升为副教授,2001年破格晋升为教授。2003年5月至2004年3月担任数学系主任;2004年3月至2007年9月担任研究生处处长;2007年9月起至今担任江苏师范大学副校长。

长期从事孤立子与可积系统的数学理论研究,已发表论文60余篇, SCI收录50余篇。参加国家攀登计划“非线性科学”项目和国家重点基础研究发展规划项目“非线性科学中的若干前沿问题”项目各1项,主持完成国家自然科学基金4项,教育部“新世纪优秀人才支持计划”项目1项,教育部高等学校全国优秀博士学位论文作者专项资金项目1项,教育部留学回国人员科研基金1项,教育部优秀青年教师资助计划项目1项,江苏省“青蓝工程”专项资助计划项目1项,参加江苏省教委自然科学基金项目1项。研究成果获2012年度教育部高等学校科学研究优秀成果奖二等奖。参与完成江苏省人民政府高等教育教学成果二等奖1项。

先后被确定为教育部“新世纪优秀人才支持计划”人选、“江苏省333新世纪科学技术带头人培养工程”培养人选第三层次培养对象、江苏省“333高层次人才培养工程”首批中青年科学技术带头人、江苏省教委“普通高等学校跨世纪学术带头人”培养人选。2004年享受国务院颁发的政府特殊津贴。2001年被评为“江苏省高等学校优秀共产党员”,被授予“江苏省劳动模范”称号,2003年获全国五一劳动奖章,2005年被授予“全国先进工作者称号”。

  •  主要出版论文目录
  1. Ruguang Zhou, A Darboux transformation of the sl(2|1) super KdV hierarchy and a super lattice potential KdV equation, Phys. Lett. A 378 (2014) 1816-1819.
  2. Wei Fu, Da-Jun Zhang and Ruguang Zhou, A class of two-component Adler-Bobenko-Suris lattice equations, Chin. Phys. Lett. 31:9 (2014) 090202.
  3. Baoqiang Xia, Ruguang Zhou, Consecutive Rosochatius deformations of the Garnier system and the Henon-Heiles system, Abstract and Applied Analysis, 2014, Article ID 275450, 1-8.
  4. Baoqiang Xia, Ruguang Zhou, Consecutive Rosochatius deformations of the Neumann system, J. Math. Phys. 54:10 (2013) 103514 (10pp).
  5. Ying Xu and Ruguang Zhou, Integrable decompositions of a symmetric matrix Kaup–Newell equation and a symmetric matrix derivative nonlinear Schroeinger equation, Applied Math. Computation 219 (2013) 4551–4559.
  6. Shouting Chen, Ruguang Zhou, An integrable decomposition of the Manakov equation, Computational & Applied Mathematics, 31:1 (2012) 1-18.
  7. 周汝光,马文秀,王进利,双约束孤立子流的可积形变,数学年刊A, 32:2 (2011) 161-172.
  8. Ruguang Zhou, Ying Kui, Integrable fermionic extensions of the Garnier system and the anharmonic oscillator, Applied Mathematics and Computation, 217:22 (2011) 9261-9266.
  9. Baoqiang Xia, Ruguang Zhou, Conservation laws and symmetries for a nonholonomic deformed Volterra equation, J. Phys. A: Math. Theor. 44 :31 (2011) 315203(9pp)
  10. Junwei Cheng , Ruguang Zhou,Integrability and superintegrability of Toda symplectic map with multiple eigenparameters, Modern Physics Letters, 24:15 (2010) 1691-1696.
  11. Ruguang Zhou, The mixed Harry-Dym Soliton hierarchy, AIP conference proceeding 1212, Nonlinear and modern Mathematical physics: Proceedings of the first international workshop, Beijing (China), 15-21 July 2009, PP 170-174.
  12. Jing Zhao and Ruguang Zhou, An Integrable Symplectic Map Related to Discrete Nonlinear Schroedinger Equation,Communu. Theor. Phys., 53:5 (2010) 799-802.
  13. Ruguang Zhou, Mixed hierarchy of soliton equations, J. Math. Phys. 50:12 (2009) 123502 (12pp).
  14. Ruguang Zhou, Finite-Dimensional Integrable Hamiltonian Systems Related to the Nonlinear Schrödinger Equation, Studies in Applied Mathematics,123:4 (2009) 311-335.
  15. Xia Baoqiang and Ruguang Zhou, Integrable deformations of integrable symplectic maps, Phys. Lett. A, 373:47 (2009) 4360-4367.
  16. Xia Baoqiang and Ruguang Zhou, An integrable decomposition of defocusing nonlinear Schroedinger equation, Communu. Theor. Phys., 52:2 (2009) 203-205.
  17. Wen-Xiu Ma, Ruguang Zhou, and Liang Gao, Exact one-periodic and two periodic wave solutions to Hirota bilinear equations in (2+1) dimensions, Modern Physics Letters A, 24 (2009)1677-1688.
  18. Ruguang Zhou, Xiaoli Hu, From integrable to superintegrable, J. Phys. A: Math. Theor., 42 :17 (2009) 175401(9pp).
  19. Baoqiang Xia, Ruguang Zhou, An integrable decomposition of a model of dynamics of spinor Bose-Einstein condensates, Physics Letters A, 373:12-13 (2009) 1121-1129.
  20. Zhenyun Qin, Zixiang Zhou, Ruguang Zhou, Integrable Hamiltonian systems related to the AKNS system with matrix potentials, Modern Physics Letters B, 22:29 (2008), 2831-2842.
  21. Jilong Dai, Ruguang Zhou, Integrable Rosochatius deforamtions of the restricted cKdV flows,Chinese Phys. Letts., 25:9 (2008) 3095-3098.
  22. Ruguang Zhou, Zhenyun Qin, An integrable decomposition of the symmetric matrix KdV equation, Modern Physics Letters B, 22:13 (2008) 1307-1315.
  23. Jingsong He, Jing Yu, Yi Cheng, Ruguang Zhou,Binary nonlinearization of the super AKNS system, Modern Physics Letters B, 22:4 (2008), 275 - 288.
  24. Ruguang Zhou,Integrable Rosochatius deformations of the restricted soliton flows,J. Math. Phys. 48:10 (2007) 103510-10516.
  25. Ruguang Zhou, An integrable decomposition of the derivative nonlinear Schrödinger equation, Chinese Phys. Letts., 24:3 (2007) 589-591.
  26. Ruguang Zhou, Nonlinearizations of spectral problems of the nonlinear Schrödinger equation and the real-valued mKdV equation, J. Math. Phys.,48 (2007) 013510(9pp).
  27. Qiaoyun Jiang, Ruguang Zhou, Hierarchy of Combined TL-RTL Equations and an Associated (2+1)-Dimensional Lattice Equation, Comm. Theor. Phys., 46:5 (2006) 773-778.
  28. Jie Ji and Ruguang Zhou,Two types of new integrable decompositions of the Kaup–Newell equation,Chaos, Solitons & Fractals, 30:4 (2006) 993-1003 .
  29. Jing Yu, Ruguang Zhou, Two kinds of new integrable decompositions of the mKdV equation, Phys. Lett. A 349 (2006)452-461.
  30. Ruguang Zhou, Qiaoyun Jiang, A Darboux transformation and an exact solution for the relativistic Toda lattice equation, J. Phys. A: Math. Gen. 38 (2005)7735-7742.
  31. Zhenyun Qin , Ruguang Zhou, A (2+1)-dimensional breaking soliton equation associated with the Kaup-Newell soliton equation, Chaos, Solitons & Fractals, 21:2 (2004) 311-317.
  32. Ruguang Zhou, Relationships among three kinds of finite dimensional integrable Hamiltonian systems, Physica A, 320(2003) 128-140.
  33. Ruguang Zhou, A new (2+1)-dimensional integrable system and its algebro-geometric solution, IL Nuovo Cimento B, 117:8 (2002), 925-939.
  34. Wen-xiu Ma and Ruguang Zhou,Adjoint Symmetry Constraints of Multicomponent AKNS Equations, Chin. Ann. of Math., 23 B:3 (2002) 373-384.
  35. Wen-xiu Ma and Ruguang Zhou,Adjoint Symmetry Constraints Leading to Binary Nonlinearization, J. Nonlinear Math. Phys., 9: Supplement 1 (2002) 106-126.
  36. Wen-xiu Ma and Ruguang Zhou, Binary nonlinearization of spectral problems of the perturbation AKNS systems, Chaos, Solitons & Fractals, 13:7 (2002) 1451-1463.
  37. Wen-xiu Ma and Ruguang Zhou, Nonlinearization of spectral problems for the perturbation KdV systems, Physica A, 296/1-2, (2001) 60-74.
  38. Zixiang Zhou, Wenxiu Ma and Ruguang Zhou, Finite-dimensional integrable systems associated with the Davey-Stewartson I equation, Nonlinearity, 14:4 (2001) 701-717.
  39. Wenxiu Ma and Ruguang Zhou, On the relationship between classical Gaudin models and BC-type Gaudins models,J. Phys. A: Math. Gen. 34:4(2001)867-880.
  40. Ruguang Zhou and Wen-xiu Ma, Algebro-geometric solutions of the (2+1)-dimensional Gardner equation, IL Nuovo Cimento B, 115:2 (2000),1419-1431.
  41. Wenxiu Ma and Ruguang Zhou, Liouville integrability of perturbation systems of finite dimensional integrable Hamiltonian systems, Phys. Lett. A, 276: 1-4 (2000) 73-78.
  42. Ruguang Zhou and Zhijun Qiao, On the Restricted Toda and c-KdV flows of Neumann type, Commun. Theor. Phys. 34:2 (2000) 229-234.
  43. Ruguang Zhou, Wen-xiu Ma, Classical r-matrix structures of integrable mapping related to the Volterra lattice, Phys. Lett. A, 269:2-3 (2000) 103-111.
  44. Ruguang Zhou, W.X. Ma, The r-matrix structure of the restricted coupled AKNS-Kaup-Newell flow, Appl. Math. Lett. 13:3 (2000) 131-135.
  45. Ruguang Zhou, The restricted Boussinesq flows, their Lax representations and r-matrix, Commun. Theor. Phys. 33:1 (2000) 75-80.
  46. Wen-xiu Ma, Ruguang Zhou, A coupled AKNS-Kaup-Newell soliton hierarchy, J. Math. Phys. 40:9 (1999) 4419-4428.
  47. Wen-xiu Ma, Ruguang Zhou,On inverse recursion operator and tri-Hamiltonian formulation for a Kaup-Newell system of DNLS equations, J. Phys. A: Math. Gen. 32:20 (1999) L239-242.
  48. Ruguang Zhou, Lax representation, r-matrix method, and separation of variables for Neumann-type restricted flow, J. Math. Phys. 39:5 (1998), 2848-2858.
  49. Ruguang Zhou and Wen-xiu Ma, New classical and quantum integrable systems related to MKdV integrable hierarchy, J. Phys. Soc. Japan 67:12 (1998) 4045-4050.
  50. Ruguang Zhou, r-Matrix for the restricted KdV flows with the Neumann constraints, J. Nonlinear Math. Phys. 5:2 (1998) 228-234.
  51. 周汝光,一个求孤子方程有限带势解的方法,数学物理学报,18:2(1998)228-234.(英文翻译成:Ruguang Zhou, A method for finding finite-band solutions of soliton equations, Acta Math. Sci. (Chinese) 18:2 (1998) 228-234.)
  52. 周汝光, Neumann型约束Tu流的r矩阵和分离变量,数学年刊A辑,19A:4 (1998) 463-468.英文版Ruguang Zhou, The r-matrix and separability of variables for restricted Tu flow with the Neumann constraint, Chinese Journal of Contemporary Mathematics, 19:3 (1998) 277-284.
  53. Chunping Liu, Ruguang Zhou and Mingru Zhou, A simple method to construct the traveling wave solutions to nonlinear evolution equations, Phys. Lett. A 246:1-2 (1998) 113-116.
  54. Ruguang Zhou, Generalized confocal involution system and some kinds of eigenvalue problem, Phys. Lett. A,184 (1993) 71-73.
  55. Ruguang Zhou, Hierarchy of negative order equation and its Lax pair, J. Math. Phys.36 (1995) 4220-4225.
  56. Ruguang Zhou, Dynamical r-matrices for the constrained Harry-Dym flows, Phys. Letts. A 220 (1996) 320-330.
  57. Zhijun Qiao and Ruguang Zhou, Discrete and continuous finite-dimensional integrable systems possessing the same nondynamical r-matrix, Phys. Lett. A, 235 (1997) 35-40.
  58. Ruguang Zhou, The finite-band solution of Jaulent-Miodek equation. J. Math. Phys. 38:5 (1997) 2335-2546. 
  • 承担主要科研基金项目
  1. 国家自然科学基金,可积差分方程的构造和可积性质研究(No.11271168),2013-2016年;
  2. 国家自然科学基金,可积系统的可积分解、可积形变和显式解(No.10871165),2009年-2011 年;
  3. 教育部“新世纪优秀人才支持计划”((No. NECT-04-0518), 2005年-2007年;
  4. 教育部留学回国人员科研启动基金,可积系统的约化及其应用,2004年;
  5. 国家自然科学基金,可积系统的显示解法及其在非线性随机波中的应用(No.10471120),2005-2007;
  6. 江苏省“333工程”项目资助计划,可积系统的对称约束方法,2003年;
  7. 教育部优秀青年教师资助计划项目,高维可积系统的可积分解方法,2003年;
  8. 教育部2002年高等学校全国优秀博士学位论文作者专项资金资助项目,Lax对非线性化及其应用(No.200013),2001-2005;
  9. 国家重点基础研究发展规划项目“非线性科学中的若干前沿问题”,经典可积系统的数学结构、显式解法及物理意义(No.G2000077301),2004-2005;
  10. 国家自然科学基金(青年基金),可积系统的积分及Loop代数下的结构研究(No.19801031),1999-2001;
  11. 国家科技部九五国家攀登计划“非线性科学”项目,孤立子与可积系统,1998年;
  12. 江苏省“青蓝工程”专项资助计划,有限维可积系统和可积辛映射之间的代数关系,1998-2003年
  13. 江苏省教委自然科学基金(排名第二),黎曼流形子流形上的几何结构与可积系统,1997-2000.